# SDR BSYA2011016

- Difficulty date: March 25, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- Aircraft time: 24,973 hours, 25,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF PBI INBOARD GEAR DOORS DID NOT CLOSE, DOOR UNSAFE LIGHTS STAYED ON, SELECTED GEAR BACK DOWN AN RETURNED TO PBI NO PROBLEMS.  GOT A FERRY PERMIT TO FLY AIRCRAFT GEAR DOWN TO MAINTENANCE BASE IN FXE.  MAINTENANCE JACKED AIRCRAFT AND FOUND GEAR WAS NOT GOING ALL THE WAY UP, LUBRICATED GEAR THEN GEAR WAS GOING ALL THE WAY UP GEAR DOORS CLOSED OK.  RETURNED AIRCRAFT TO SERVICE.
